Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa Side Effects w/ Wellbutrin

Posted by Bob on May 14, 1999, at 14:50:31

In reply to Celexa Side Effects w/ Wellbutrin, posted by Jessi on May 10, 1999, at 17:21:14

> I have been on Celexa for 6 months and Wellbutrin for
> almost 3 years. Over the last 4 months I have been
> able to get out of bed in the morning and sleep 12+ hours
> a night. I have no motivation and have gained 40 lbs..
> I have spoken with my doctor who feels that everything
> is fine.
> My attitude has improved but my self esteem is taking
> a nose-dive. I have read about Celexa and there doesn't
> seem to be much information on weight gain or sleep too
> much.

I am also on Celexa--- and Neurontin. I have also
gained 15 pounds in 4 months!! You are not alone.
The worst time is in the morning when I feel
totally messed up- the depression is at its worst
then. Gets better as the day goes on. Seems that
my sleep pattern is not complete and that my brain
is still asleep even though I'm awake. Try
the maker of Celexa as they are pretty helpful
with information.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:5881